# SDR DALA2021101406333

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,830 hours, 15,808 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 VERTICAL STABILIZER R/H EXTERIOR BETWEEN FSS 0 TO FSS39.250, AUX SPAR TO FRONT SPAR FOUND DELAMINATION. CORRECTIVE ACTION:REPAIRED ON VERTICAL STABILIZER R/H EXTERIOR BETWEEN, AUX SPAR TO FRONT SPAR AS PER B767- 300 SRM 51-70-10. (1982781)
